American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu. On counting polynomials over finite fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carl Pomerance. On the average number of groups of square-free order . Proc. Amer. Math. Soc. 99 (1987) 223-231. MR 870776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1